Riemann Surfaces and the Geometrization of 3-Manifolds

DSpace/Manakin Repository

Riemann Surfaces and the Geometrization of 3-Manifolds

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2012-11-20T15:23:04Z
dc.date.issued 1992
dc.identifier.citation McMullen, Curtis T. 1992. Riemann surfaces and the geometrization of 3-manifolds. Bulletin of the American Mathematical Society 27(2): 207-216. en_US
dc.identifier.issn 0273-0979 en_US
dc.identifier.issn 1088-9485 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:9925397
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher American Mathematical Society en_US
dc.relation.isversionof http://www.ams.org/journals/bull/1992-27-02/S0273-0979-1992-00313-0/ en_US
dc.relation.hasversion http://arxiv.org/abs/math/9210224 en_US
dash.license LAA
dc.title Riemann Surfaces and the Geometrization of 3-Manifolds en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Bulletin of the American Mathematical Society en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2012-11-20T15:23:04Z

Files in this item

Files Size Format View
riemann_surfaces_and_geometrization.pdf 137.0Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7106]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters